# SDR CALA0100042

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N14381
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26310
- Aircraft time: 18,678 hours, 9,973 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT NOSE GEAR DOOR GOUGED AT I/B EDGE JUST AFT OF FORWARD END.  THE FILLER AND RETAINER AT NOSE GEAR DOOR WERE REMOVED AND REPLACED IAW SRM 51-10-02.
